Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why INR keep dropping even after taking more Warfarin ?

Asking on behalf of my dad, he is 60, underwent bypass surgery a year ago, has been taking warfarin 10 years back. Recently his INR keep dropping even after taking more Warfarin, we went back to the doctor , after running all the test and scan, the doctor can t tell what is the problem, but advice him to take more warfarin, this time with 6mg for 2 days. Could there be underlying disease that has been missed? For example virus infection or cancer? What could be the most common cause? INR Reading Oct30 2.77 (Warfarin=3MG) Jan27 1.03 (Warfarin=3.5MG) Feb16 1.48 (Warfarin=4MG) Mar02 1.16 (Warfarin=4.5MG)
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pediatrician, Pulmonology 's  Response
Its probably related to diet and other medicines he maybe taking along with warfarin which might interfere with its metabolism.
recheck and question your doctor about drug interactions
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor